EconPapers    
Economics at your fingertips  
 

EFFICIENT PIECEWISE TREES FOR THE GENERALIZED SKEW VASICEK MODEL WITH DISCONTINUOUS DRIFT

Xiaoyang Zhuo () and Olivier Menoukeu-Pamen
Additional contact information
Xiaoyang Zhuo: Department of Financial Management, Business School, Nankai University, Tianjin, 300071, P. R. China
Olivier Menoukeu-Pamen: African Institute for Mathematical Sciences, Ghana, University of Ghana, Ghana3Institute for Financial and Actuarial Mathematics, University of Liverpool, Liverpool, L69 7ZL, United Kingdom

International Journal of Theoretical and Applied Finance (IJTAF), 2017, vol. 20, issue 04, 1-34

Abstract: In this paper, we explore two new tree lattice methods, the piecewise binomial tree and the piecewise trinomial tree for both the bond prices and European/American bond option prices assuming that the short rate is given by a generalized skew Vasicek model with discontinuous drift coefficient. These methods build nonuniform jump size piecewise binomial/trinomial tree based on a tractable piecewise process, which is derived from the original process according to a transform. Numerical experiments of bonds and European/American bond options show that our approaches are efficient as well as reveal several price features of our model.

Keywords: Skew Vasicek model; discontinuous drift; binomial tree; trinomial tree (search for similar items in EconPapers)
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed

Downloads: (external link)
http://www.worldscientific.com/doi/abs/10.1142/S0219024917500285
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wsi:ijtafx:v:20:y:2017:i:04:n:s0219024917500285

Ordering information: This journal article can be ordered from

Access Statistics for this article

International Journal of Theoretical and Applied Finance (IJTAF) is currently edited by L P Hughston

More articles in International Journal of Theoretical and Applied Finance (IJTAF) from World Scientific Publishing Co. Pte. Ltd.
Series data maintained by Tai Tone Lim ().

 
Page updated 2018-02-10
Handle: RePEc:wsi:ijtafx:v:20:y:2017:i:04:n:s0219024917500285